# SDR AALA201510139004

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 5,437 hours, 2,198 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Condition: Missing
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ARRIVED & RAMP NOTED NR 1 ENG OIL SERVICE DOOR WAS MISSING, AS WELL AS TWO HOLES NEAR THE DOOR OPENING.  R & R NR 1 ENG OTBD FAN COWL IAW AMM 71-13-11-000-010A.
